# SDR UPS99229437

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LIGHT SURFACE CORROSION ON LAP AT BS 600-620 STR 19 RT SIDE INTERNAL SURFACE.  LAP REPAIRED IAW UPS EO B727-5330-0509 APPENDIX 8.3/8.4 FROM BS 600-700 STR 19 RT.
